# SDR HNAA2011112300397

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 49,260 hours, 55,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WING INSPECTION LIGHT POPS CIRCUIT BREAKER.  INSPECTED CONTROL PANEL AND WIRING IN LOWER NR 2 COWLING.  NO DEFECTS FOUND. CLEANED CONTROL PANEL AND R & R BULB AND OPS CHECKED GOOD.
